Soit
Let
Publié le :
@article{CRMATH_2008__346_19-20_1039_0, author = {Mironescu, Petru}, title = {Lifting default for $ {\mathbb{S}}^{1}$-valued maps}, journal = {Comptes Rendus. Math\'ematique}, pages = {1039--1044}, publisher = {Elsevier}, volume = {346}, number = {19-20}, year = {2008}, doi = {10.1016/j.crma.2008.08.001}, language = {en}, url = {https://www.numdam.org/articles/10.1016/j.crma.2008.08.001/} }
TY - JOUR AU - Mironescu, Petru TI - Lifting default for $ {\mathbb{S}}^{1}$-valued maps JO - Comptes Rendus. Mathématique PY - 2008 SP - 1039 EP - 1044 VL - 346 IS - 19-20 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.crma.2008.08.001/ DO - 10.1016/j.crma.2008.08.001 LA - en ID - CRMATH_2008__346_19-20_1039_0 ER -
%0 Journal Article %A Mironescu, Petru %T Lifting default for $ {\mathbb{S}}^{1}$-valued maps %J Comptes Rendus. Mathématique %D 2008 %P 1039-1044 %V 346 %N 19-20 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.crma.2008.08.001/ %R 10.1016/j.crma.2008.08.001 %G en %F CRMATH_2008__346_19-20_1039_0
Mironescu, Petru. Lifting default for $ {\mathbb{S}}^{1}$-valued maps. Comptes Rendus. Mathématique, Tome 346 (2008) no. 19-20, pp. 1039-1044. doi : 10.1016/j.crma.2008.08.001. https://www.numdam.org/articles/10.1016/j.crma.2008.08.001/
[1] Some questions related to the lifting problem in Sobolev spaces (Berestycki, H.; Bertsch, M.; Browder, F.; Nirenberg, L., eds.), Perspectives in Nonlinear Partial Differential Equations, Contemporary Mathematics, vol. 446, Amer. Math. Soc., 2007, pp. 125-152
[2] On the equation div
[3] Lifting in Sobolev spaces, J. Anal. Math., Volume 80 (2000), pp. 37-86
[4] Lifting, degree, and distributional Jacobian revisited, Commun. Pure Appl. Math., Volume 58 (2005), pp. 529-551
[5] On some questions of topology for
[6] H. Brezis, P. Mironescu, H.-M. Nguyen, in preparation
[7] Fluides parfaits incompressibles, Astérisque, Volume 230 (1995)
[8] Sobolev maps on manifolds: degree, approximation, lifting (Berestycki, H.; Bertsch, M.; Browder, F.; Nirenberg, L.; Peletier, L.A.; Véron, L., eds.), Perspectives in Nonlinear Partial Differential Equations, In honor of Haïm Brezis, Contemporary Mathematics, vol. 446, Amer. Math. Society, 2007, pp. 413-436
[9] P. Mironescu, Lifting of
[10] Inequalities related to liftings and applications, C. R. Acad. Sci. Paris, Ser. I, Volume 346 (2008) no. 17–18, pp. 957-962
[11] Theory of Function Spaces, Birkhäuser Verlag, 1983
Cité par Sources :